Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 9, pp 1377–1385 | Cite as

On Navier-Stokes fields with linear vorticity

  • G. V. Popovich
  • R. O. Popovich
Article
  • 25 Downloads

Abstract

We describe all Navier-Stokes fields with vorticity linear in space variables.

Keywords

Space Variable Equivalence Transformation Group Property Helmholtz Equation Overdetermined System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Fushchich, V. M. Shtelen', and N. I. Serov, Symmetry Analysis and Exact Solutions of Nonlinear Equations of Mathematical Physics [in Russian], Naukova Dumka, Kiev (1989).zbMATHGoogle Scholar
  2. 2.
    A. F. Sidorov, V. P. Shapelev, and N. N. Yanenko, Method of Differential Constraints and Its Applications in Gas Dynamics [in Russian], Nauka, Novosibirsk (1984).Google Scholar
  3. 3.
    Yu. A. Danilov, Group Properties of Maxwell and Navier-Stokes Equations [in Russian], Preprint, Institute of Atomic Energy, Academy of Sciences of the USSR (1967).Google Scholar
  4. 4.
    V. O. Bytev, “Group properties of the Maxwell and Navier-Stokes equations,” in: Chisl. Metody Mekh. Splosh. Sredy, 3, No. 4 13–14 (1972).Google Scholar
  5. 5.
    S. P. Lloyd, “The infinitesimal group of the Navier-Stokes equations,” Acta Mech., 38, No. 1-2, 85–98 (1981).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    W. I. Fushchych, W. M. Shtelen, and S. L. Slavutskiy, “Reduction and exact solutions of the Navier-Stokes equations,” J. Phys. A, Math. Gen., 24, No. 4, 971–984 (1991).CrossRefGoogle Scholar
  7. 7.
    L. V. Ovsyannikov, Group Analysis of Differential Equations [in Russian], Nauka, Moscow (1978).zbMATHGoogle Scholar
  8. 8.
    W. I. Fushchych and R. O. Popowych, “Symmetry reduction and exact solutions of the Navier-Stokes equations,” J. Nonlin. Math. Phys., 1, No. 2, 75–113 (1994), 1, No. 2, 158–188 (1994).zbMATHCrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • G. V. Popovich
  • R. O. Popovich

There are no affiliations available

Personalised recommendations